Christoph Thiele

Professor

Link to Math Sci Net (requires access)

Link to Arxiv. (I am not the unique C.Thiele there)

Sected preprints and papers:

  1. (with L. Becker, F. van Doorn, A. Jamneshan, R. Srivastava) "Carleson operators on doubling metric measure spaces" arXiv:2405.06423

  2. (with M. Fraccaroli and O. Saari) "Uniform bounds for bilinear symbols with linear K-quasiconformally embedded singularity " arXiv:2402.11661

  3. (with M. Alexis and G. Mnatsakanyan) "Quantum signal processing and nonlinear Fourier analysis" to appear in "Rev. Mat. Complutense" arXiv:2310.12683

  4. (with L. Slavikova and P. Durcik) "Norm-variation of triple ergodic averages for commuting transformations" arXiv:2307.07372

  5. (with M. Fraccaroli and O. Saari) "Phase space localizing operators" arXiv:2210.16164

  6. (with G. Negro and D. Oliveira e Silva) "When does exp(-tau) maximize Fourier extension for a conic section?" Harmonic analysis and convexity, 391–426. Adv. Anal. Geom., 9 arXiv:2209.03916

  7. (with P. Durcik and L Slavikova) "Local bounds for singular Brascamp Lieb forms with cubical structure." Math. Z. 302 (2022), no. 4, 2375–2405. arXiv:2112.15101

  8. (with O. Saari) "Paraproducts for bilinear multipliers associated with convex sets." Math. Z. 302 (2022), no. 4, 2375–2405. arXiv:2102.10305

  9. (with J. Barker, P. Zorin-Kranich) "Band-limited maximizers for a Fourier extension inequality on the circle, II." Exp. Math. 32 (2023), no. 2, 280–293. arXiv:2002.05118

  10. (with P. Durcik) "Singular Brascamp-Lieb: a survey." Springer INdAM Ser., 45 Springer, Cham, 2021, 321–349. arXiv:1904.08844:

  11. (with P. Durcik) "Singular Brascamp-Lieb inequalities ." Bull. Lond. Math. Soc. 52 (2020), no. 2, 283–298. arXiv:1809.08688:

  12. (with D. Oliveira e Silva, P. Zorin-Kranich) "Band-limited maximizers for a Fourier extension inequality on the circle." Exp. Math. 31 (2022), no. 1, 192–198. arXiv:1806.06605:

  13. (with F. DiPlinio, S. Guo, P. Zorin-Kranich) "Square functions for bi-Lipschitz maps and directional operators." J. Fourier Anal. Appl. 25 (2019), no. 1, 167–183. arXiv:1706.07111:

  14. (with O. Saari) "Lipschitz linearization of the maximal hyperbolic cross multiplier ." Journal of Fourier Analysis and Applications volume 25, pages 167–183(2019) arXiv:1701.05093:

  15. "On the first chapter." arXiv:1706.08905:

  16. (with P. Durcik, V. Kovac) "Power-type cancellation for the simplex Hilbert transform." J. Anal. Math. 139 (2019), no. 1, 67–82. arXiv1608.00156:

  17. (with Y. Do, C. Muscalu) "Variational estimates for the bilinear iterated Fourier integral." J. Funct. Anal. 272 (2017), no. 5, 2176–2233. arXiv:1605.00574

  18. (with S. Guo) "Hilbert transforms along Lipschitz direction fields: A lacunary model." Mathematika 63 (2017), no. 2, 351–363. arXiv:1603.03317

  19. (with P. Durcik, V. Kovac, K. Skreb) "Norm-variation of ergodic averages with respect to two commuting transformations." Ergodic Theory Dynam. Systems 39 (2019), no. 3, 658–688. arXiv:1603.00631

  20. (with P. Gressman, D. He, V. Kovac, B.Street, P.-L. Yung) "On a trilinear singular integral form with determinantal kernel." Proc. Amer. Math. Soc., Volume 144, Number 8, August 2016, Pages 3465–3477 arXiv:1510.01069

  21. (with E. Carneiro, D. Foschi, D. Oliveira e Silva) "A sharp trilinear inequality related to Fourier restriction on the circle." Rev. Mat. Iberoam. 33 (2017), no. 4, 1463–1486. arXiv:1509.06674

  22. (with D. Oliveira e Silva) "Estimates for certain integrals of products of six Bessel functions ." Rev. Mat. Iberoam. 33 (2017), no. 4, 1423–1462. arXiv:1509.06309

  23. (with M. Mirek) "A local Tb theorem for perfect multilinear CZ operators." Proc. Lond. Math. Soc. (3) 114 (2017), no. 1, 35–59. arxiv 1506.01264

  24. (with V. Kovac and P. Zorin-Kranich) "Dyadic triangular Hilbert transform of two general and one not too general function." Forum Math. Sigma 3 (2015), e25, 27 pp. arxiv 1506.00861

  25. (with S. Treil and A. Volberg ) "Beyond the scope of doubling measures: weighted martingale transforms via outer measures" Adv. Math. 285 (2015), 1155-1188. arxiv 1411.5345 An older shorter version is available here ,

  26. (with F. Di Plinio ) "Endpoint bounds for the bilinear Hilbert transform" Trans. Amer. Math. Soc. 368 (2016), no. 6, 3931-3972. arxiv 1403.5978 ,

  27. (with Y. Do ) "Lp theory for outer measures and two themes of Lennart Carleson united" Bulletin AMS (N.S.) 52 (2015) 249-296 arxiv 1309.0945 ,

  28. (with V. Kovac ) "A T(1) theorem for entangled multilinear dyadic Calderón-Zygmund operators " Illinois J. of Math. 57 (2013) no. 3. 775-799 arxiv 1305.4752 ,

  29. (with T. Tao ) "Nonlinear Fourier analysis" (from Park City Lecture Notes 2003) arxiv 1201.5129 ,

  30. (with M. Bateman ) "Lp estimates for the Hilbert transforms along a one variable vector field" Analysis and PDE 6 (2013) no 7. 1577-1600 arxiv 1109.6396 ,

  31. (with M. Reguera ) "The Hilbert transform does not map L1(Mw) to L{1,infty}(w)" arxiv:1011.1767 ,

    Math. Res. Lett. 19 (2012), no. 1, 1--7.

  32. (with Y. Do, C. Muscalu ) "Variational estimates for paraproducts" Rev. Mat. Iberoamericana 28 (2012), no. 3, 857--878. arxiv:1009.5187 ,

  33. (with R. Oberlin ) "New uniform bounds for a Walsh model of the bilinear Hilbert transform." arxiv:1004.4019 , Indiana Univ. Math. J. 60 (2011), no. 5, 1693–1712.

  34. (with F. Nazarov, R. Oberlin, ) "A Calderon Zygmund decomposition for multiple frequencies and an application to an extension of a lemma of Bourgain." Math. Res. Lett. 17 (2010), no. 3, 529--545. arxiv:0912.3010 ,

  35. (with R. Oberlin, A. Seeger, T. Tao, J. Wright ) "A variation norm Carleson theorem" J. Eur. Math. Soc. (JEMS) 14 (2012), no. 2, 421--464 arxiv:0910.1555 ,

  36. (with C. Demeter, M. Pramanik) "Multilinear singular operators with fractional rank" Pacific J. of Mathematics 246 (2010) no. 2, 293--324 arxiv:0904.1253 ,

  37. (with C. Demeter) "On the two dimensional Bilinear Hilbert Transform" Amer. J. Math. 132 (2010), no. 1, 201--256. arxiv:0803.1268 ,

  38. (with C. Demeter, M. Lacey, T. Tao ) "The Walsh model for M2* Carleson" Rev. Mat. Iberoam. 24 (2008), no. 3, 721--744. arxiv:0712.1295 ,

  39. (with C. Muscalu, T. Tao) "Multilinear operators associated to simplexes of arbitrary length" arxiv:0712.2420 , Advances in analysis: the legacy of Elias M. Stein, 346–401, Princeton Math. Ser., 50, Princeton Univ. Press, Princeton, NJ, 2014.

  40. (with A. Benyi, C. Demeter, A. Nahmod, R. Torres, F. Villarroya) "Modulation invariant bilinear T(1) theorem" J. Anal. Math. 109 (2009), 279--352. arxiv:0710.0973 ,

  41. "Applications of Time-frequency analysis in Ergodic Theory" Survey article for Oberwolfach meeting 2008 pdf file ,

  42. (with C. Demeter, M. Lacey, T. Tao) "Breaking the duality in the return times theorem." Duke Math. J. 143 (2008), no. 2, 281--355. math/0601455

  43. (with C. Demeter, T. Tao) "Maximal multilinear operators" Trans. Amer. Math. Soc. 360 (2008), no. 9, 4989--5042. math.CA/0518051

  44. (with D. Müller) "Wave equation and multiplier estimates on ax+b groups." Studia Math. 179 (2007), no. 2, 117--148. math.CA/0403476

  45. (with C. Muscalu, J. Pipher and T. Tao) "Multi-parameter paraproducts" Rev. Mat. Iberoam. 22 (2006), no. 3, 963--976. math.CA/0411607

  46. (with C. Muscalu and T. Tao) "The bi-Carleson operator" Geom. Funct. Anal. 16 (2006), no. 1, 230--277. math.CA/0409406

  47. "Wave Packet Analysis" CBMS Regional Conference Series in Mathematics, 105. Published for the Conference Board of the Mathematical Sciences, Washington, DC; by the American Mathematical Society, Providence, RI, 2006. vi+86 pp. ISBN: 0-8218-3661-7

  48. (with M. Christ, X. Li and T. Tao) "On multilinear oscillatory integrals, nonsingular and singular." . Duke Math. J. 130 (2005), no. 2, 321--351. math.CA/0311039

  49. (with C. Muscalu J. Pipher, and T. Tao) "Bi-parameter paraproducts" Acta Math. 193 (2004), no. 2, 269--296. math.CA/0310367

  50. (with C. Muscalu and T. Tao) "Lp estimates for the biest. II. The Fourier case." Math. Ann. 329 (2004), no. 3, 427--461. math.CA/0205139

  51. (with C. Muscalu and T. Tao) "A Carleson type theorem for a Cantor group model of the scattering transform" Nonlinearity 16 (2003), no. 1, 219--246. math.CA/0205139

  52. (with P. Auscher, S. Hofmann, C. Muscalu, T. Tao) "Carleson measures, trees, extrapolation, and T(b) theorems" Publ. Mat. 46 (2002), no. 2, 257--325. math.CA/0108138

  53. "Singular integrals meet modulation invariance" Proceedings of the International Congress of Mathematicians, Vol. II (Beijing, 2002), 721--732, Higher Ed. Press, Beijing, 2002. pdf file , dvi file ,

  54. (with C. Muscalu and T. Tao) " A discrete model for the bi-Carleson operator. "
    Geom. Funct. Anal. 12 (2002), no. 6, 1324--1364. math.CA/0201060

  55. (with C. Muscalu and T. Tao) " Lp estimates for the biest I. The Walsh case"
    Math. Ann. 329 (2004), no. 3, 401--426. math.CA/0102083

  56. (with C. Muscalu and T. Tao) " Lp estimates for the biest II. The Fourier case"
    Math. Ann. 329 (2004), no. 3, 427--461. math.CA/0102084

  57. (with C. Muscalu and T. Tao) "A counterexample to a multilinear endpoint question of Christ and Kiselev" ,
    Math. Res. Lett. 10 (2003), no. 2-3, 237--246. math.CA/0108156
  58. (with C. Muscalu and T. Tao) "Uniform estimates on multi-linear operators with modulation symmetry. Dedicated to the memory of Tom Wolff." ,
    J. Anal. Math. 88 (2002), 255--309. math.CA/0107059
  59. (with C. Muscalu and T. Tao) "Uniform estimates on paraproducts. Dedicated to the memory of Thomas H. Wolff." ,
    J. Anal. Math. 87 (2002), 369--384. math.CA/0106092
  60. "Multilinear singular integrals" ,
    survey article El Escorial 2000, preprint Mar 2001, pdf file , dvi file ,

  61. "A uniform estimate",
    Ann. of Math. (2) 156 (2002), no. 2, 519--563.

  62. "A uniform estimate for the quartile operator",
    Rev. Mat. Iberoamericana 18 (2002), no. 1, 115--134.

  63. (with C. Muscalu and T. Tao) "Multi-linear operators given by singular multipliers",
    J. Amer. Math. Soc. 15 (2002), no. 2, 469--496 (electronic). math.CA/9910039
  64. (with D. Mueller), "Normal forms of involutive complex Hamiltonian matrices under the real symplectic group."
    J. Reine Angew. Math. 513 (1999), 97--114.

  65. (with M. Lacey) "A proof of boundedness of the Carleson operator"
    Revised June 2000 from previous "Convergence of Fourier series"
    ,
    Math.Res. Lett 7 (2000) 361-370

  66. "On the Bilinear Hilbert Transform",
    Habilitationsschrift, Universität Kiel, 1998 ps file

  67. "Time-Frequency Analysis in the Discrete Phase Plane",
    PhD thesis Yale 1995, ps file


      back to Christoph Thiele